# SDR FDEA201107212876

- Difficulty date: July 21, 2011
- Submitted: July 21, 2011
- Operation: Air carrier
- Aircraft: N642FE
- Make and model: Doug MD-11F
- Aircraft serial: 48485
- Aircraft time: 47,830 hours, 9,742 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge
- Part number: ARC050214
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OTBD FLAP, INBD HINGE (WING SIDE) ACTUATOR INBD HOLE FOUND CORROSION.  REWORKED AND FOUND EXCEEDED LIMIT IAW CMM 57-44-08, REV 70.  ORIGINAL DIAMETER = 1.206", FINAL DIAMETER = 1.255", MAXIMUM ALLOWABLE  DIAMETER =1.220".  REPAIR BUSHING AND WASHER FABRICATED AND INSTALLED IAW EA 1-5750-150757,  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 112.
